# SDR CA140707010

- Difficulty date: July 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,217 hours
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Switch
- Part number: C60AA0052
- Condition: Failed
- Location: Hyd Low Level
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE ENROUTE, CREW REPORTED A BLUE HYDRAULIC SYSTEM FAILURE, LANDED SAFELY. MOC ADVISED.  RESOLUTION: BLUE HYD TANK LOW LEVEL SWITCH REPLACED IAW AMM 29-12-41-00. OPS CK SERVICEABLE. PN ON C60AA0052, PN OFF C60AA0052, SN ON 236, SN OFF931.
